Skip to main content
×
×
Home

Mixed Perverse Sheaves on Flag Varieties for Coxeter Groups

  • Pramod N. Achar (a1), Simon Riche (a2) and Cristian Vay (a3)
Abstract

In this paper we construct an abelian category of mixed perverse sheaves attached to any realization of a Coxeter group, in terms of the associated Elias–Williamson diagrammatic category. This construction extends previous work of the first two authors, where we worked with parity complexes instead of diagrams, and we extend most of the properties known in this case to the general setting. As an application we prove that the split Grothendieck group of the Elias–Williamson diagrammatic category is isomorphic to the corresponding Hecke algebra, for any choice of realization.

Copyright
Footnotes
Hide All

Author P.A. was partially supported by NSF Grant No. DMS-1500890. Author S.R. was partially supported by ANR Grant No. ANR-13-BS01-0001-01. This project received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No. 677147). The work of Author C.V. was done during a research stay at the Université Clermont Auvergne supported by CONICET. He also was partially supported by Secyt (UNC), FONCyT PICT 2016-3957 and MathAmSud project GR2HOPF.

Footnotes
References
Hide All
[Ab] Abe, N., The category   for a general Coxeter system. J. Algebra 367(2012), 1–25. https://doi.org/10.1016/j.jalgebra.2012.06.002.
[AMRW1] Achar, P., Makisumi, S., Williamson, G., and Riche, S., Free-monodromic mixed tilting sheaves on flag varieties. arxiv:1703.05843.
[AMRW2] Achar, P., Makisumi, S., Riche, S., and Williamson, G., Koszul duality for Kac–Moody groups and characters of tilting modules . J. Amer. Math. Soc. 32(2019), 261310. https://doi.org/10.1090/jams/905.
[AR1] Achar, P. and Riche, S., Modular perverse sheaves on flag varieties II: Koszul duality and formality . Duke Math. J. 165(2016), 161215. https://doi.org/10.1215/00127094-3165541.
[AR2] Achar, P. and Riche, S., Reductive groups, the loop Grassmannian, and the Springer resolution . Invent. Math. 214(2018), 289436. https://doi.org/10.1007/s00222-018-0805-1.
[ARd1] Achar, P. and Rider, L., Parity sheaves on the affine Grassmannian and the Mirković–Vilonen conjecture . Acta Math. 215(2015), 183216. https://doi.org/10.1007/s11511-016-0132-6.
[ARd2] Achar, P. and Rider, L., The affine Grassmannian and the Springer resolution in positive characteristic . Compos. Math. 152(2016), 26272677. https://doi.org/10.1112/S0010437X16007661.
[BBD] Beĭlinson, A., Bernstein, J., and Deligne, P., Faisceaux pervers. In: Analyse et topologie sur les espaces singuliers, I. Astérisque 100 (1982), 5–171.
[BGS] Beĭlinson, A., Ginzburg, V., and Soergel, W., Koszul duality patterns in representation theory . J. Amer. Math. Soc. 9(1996), 473527. https://doi.org/10.1090/S0894-0347-96-00192-0.
[BBM] Beĭlinson, A., Bezrukavnikov, R., and Mirković, I., Tilting exercises . Mosc. Math. J. 4(2004), 547557, 782.
[BM] Buch, A. and Mihalcea, L., Curve neighborhoods of Schubert varieties . J. Differential Geom. 99(2015), 255283. https://doi.org/10.4310/jdg/1421415563.
[EW1] Elias, B. and Williamson, G., The Hodge theory of Soergel bimodules . Ann. of Math. (2) 180(2014), 10891136. https://doi.org/10.4007/annals.2014.180.3.6.
[EW2] Elias, B. and Williamson, G., Soergel calculus . Represent. Theory 20(2016), 295374. https://doi.org/10.1090/ert/481.
[Fi] Fiebig, P., The combinatorics of Coxeter categories . Trans. Amer. Math. Soc. 360(2008), 42114233. https://doi.org/10.1090/S0002-9947-08-04376-6.
[Hu] Humphreys, J. E., Representations of semisimple Lie algebras in the BGG category . Graduate Studies in Mathematics, 94. American Mathematical Society, Providence, RI, 2008. https://doi.org/10.1090/gsm/094.
[JW] Jensen, L. T. and Williamson, G., The -canonical basis for Hecke algebras. In: Categorification and higher representation theory. Contemp. Math., 683. American Mathematical Society, Providence, RI, 2017, pp. 333–361.
[JMW] Juteau, D., Mautner, C., and Williamson, G., Parity sheaves . J. Amer. Math. Soc. 27(2014), 11691212. https://doi.org/10.1090/S0894-0347-2014-00804-3.
[KS] Kashiwara, M. and Schapira, P., Sheaves on manifolds . Grundlehren der Mathematischen Wissenschaften, 292. Springer-Verlag, Berlin, 1990. https://doi.org/10.1007/978-3-662-02661-8.
[KL1] Kazhdan, D. and Lusztig, G., Representations of Coxeter groups and Hecke algebras . Invent. Math. 53(1979), 165184. https://doi.org/10.1007/BF01390031.
[KL2] Kazhdan, D. and Lusztig, G., Schubert varieties and Poincaré duality. In: Geometry of the Laplace operator. Proc. Sympos. Pure Math., XXXVI. American Mathematical Society, Providence, RI, 1980, pp. 185–203.
[Kr] Krause, H., Localization theory for triangulated categories. In: Triangulated categories. London Math. Soc. Lecture Note Ser., 375. Cambridge University Press, 2010, pp. 161–235. https://doi.org/10.1017/CBO9781139107075.005.
[Ku] Kumar, S., Kac–Moody groups, their flag varieties and representation theory. Progress in Mathematics, 204. Birkhäuser Boston, Boston, MA, 2002. https://doi.org/10.1007/978-1-4612-0105-2.
[LC] Le, J. and Chen, X.-W., Karoubianness of a triangulated category . J. Algebra 310(2007), 452457. https://doi.org/10.1016/j.jalgebra.2006.11.027.
[Li] Libedinsky, N., Light leaves and Lusztig’s conjecture . Adv. Math. 280(2015), 772807. https://doi.org/10.1016/j.aim.2015.04.022.
[LW] Libedinsky, N. and Williamson, G., Standard objects in 2-braid groups . Proc. Lond. Math. Soc. (3) 109(2014), 12641280. https://doi.org/10.1112/plms/pdu022.
[Ma] Matsumura, H., Commutative ring theory . Cambridge Studies in Advanced Mathematics, 8. Cambridge University Press, 1986.
[MaR] Mautner, C. and Riche, S., Exotic tilting sheaves, parity sheaves on affine Grassmannians, and the Mirković–Vilonen conjecture . J. Eur. Math. Soc. 20(2018), 22592332. https://doi.org/10.1090/S0894-0347-2014-00804-3.
[Mak] Makisumi, S., Mixed modular perverse sheaves on moment graphs. arxiv:1703.01571.
[MR] Mirković, I. and Riche, S., Linear Koszul duality II: coherent sheaves on perfect sheaves . J. London Math. Soc. 93(2016), 124. https://doi.org/10.1112/jlms/jdv053.
[N] Neeman, A., Triangulated categories . Annals of Mathematics Studies, 148. Princeton University Press, Princeton, NJ, 2001. https://doi.org/10.1515/9781400837212.
[R1] Riche, S., Geometric representation theory in positive characteristic. Habilitation thesis, https://tel.archives-ouvertes.fr/tel-01431526.
[R2] Riche, S., La théorie de Hodge des bimodules de Soergel. Séminaire Bourbaki, Exp. 1139, arxiv:1711.02464.
[RW] Riche, S. and Williamson, G., Tilting modules and the p-canonical basis . Astérisque 2018, no. 397.
[Ros] Rose, D., A note on the Grothendieck group of an additive category . Vestn. Chelyab. Gos. Univ. Mat. Mekh. Inform. 2015, no. 3 (17), 135139.
[Rou] Rouquier, R., Categorification of and braid groups. In: Trends in representation theory of algebras and related topics. Contemp. Math., 406. American Mathematical Society, Providence, RI, 2006, pp. 137–167. https://doi.org/10.1090/conm/406/07657.
[So1] Soergel, W., Gradings on representation categories. In: Proceedings of the International Congress of Mathematicians, 2. Birkhäuser, Basel, 1995, pp. 800–806.
[So2] Soergel, W., Kazhdan–Lusztig polynomials and a combinatoric[s] for tilting modules . Represent. Theory 1(1997), 83114. https://doi.org/10.1090/S1088-4165-97-00021-6.
[So3] Soergel, W., Kazhdan–Lusztig-Polynome und unzerlegbare Bimoduln über Polynomringen . J. Inst. Math. Jussieu 6(2007), 501525. https://doi.org/10.1017/S1474748007000023.
[Sp] Springer, T. A., Quelques applications de la cohomologie d’intersection. In: Astérisque (1982), no. 92–93, Exp. 589, 249–273.
[Th] Thomason, R. W., The classification of triangulated subcategories . Compositio Math. 105(1997), 127. https://doi.org/10.1023/A:1017932514274.
[Ti] Tits, J., Groupes associés aux algèbres de Kac–Moody. In: Astérisque (1989), no. 177–178 Exp. 700, 7–31.
[W] Williamson, G., Singular Soergel bimodules . Int. Math. Res. Not. IMRN 2011, no. 20, 45554632. https://doi.org/10.1093/imrn/rnq263.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed